Next Article in Journal
Left and Right Operator Rings of a Γ Ring in Terms of Rough Fuzzy Ideals
Next Article in Special Issue
Derivation of Bounds for Majorization Differences by a Novel Method and Its Applications in Information Theory
Previous Article in Journal
The FitzHugh–Nagumo Model Described by Fractional Difference Equations: Stability and Numerical Simulation
Previous Article in Special Issue
A Generalized Convexity and Inequalities Involving the Unified Mittag–Leffler Function
 
 

Order Article Reprints

Journal: Axioms, 2023
Volume: 12
Number: 807

Article: On Further Refinements of Numerical Radius Inequalities
Authors: by Ayman Hazaymeh, Ahmad Qazza, Raed Hatamleh, Mohammad W. Alomari and Rania Saadeh
Link: https://www.mdpi.com/2075-1680/12/9/807

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop